Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rareform

Burning feeling

i just started the acne.org regiment with dans products a few days ago but ive been using bp for a while. my skin has felt fine and not very dry but i just put the bp on a few minutes ago and its burning on my face like crazy. hurts a lot. normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×